# SDR CA030225004

- Difficulty date: February 17, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bell 47G-2
- Aircraft time: 13,893 hours
- Engine: Lyc VO435A1E
- System (JASC): 6210 · Main Rotor Blades
- Part: Strap
- Condition: Cracked
- Location: M/R Blade
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MORNING PRE-FLIGHT INSPECTION, BLACK SMOKING POWDER FOUND AFT OF THE DRAG BRACE STRAP. SMALL CRACK IN PAINT FOUND. PAINT STRIPPED, SCRAPPED AWAY AND THE STRAP HAD A CRACK APPROXIMATELY 1/2 INCHLONG FROM A SCREW HOLE TO THE TRAILING EDGE OF STRAP. BLADE RETURNED TO OVERHAUL FACILITY FOR REPAI R.
